# SDR RAIA201706110002

- Difficulty date: June 11, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 44,151 hours, 36,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FR 75 SKIN CRACK AT FASTENER HOLE BELOW STR 2. CUT OUT DAMAGE AND APPLIED FILLER AND DOUBLER TO FR 75 STR 2R CRACK.
